# SDR DALA2023010400033

- Difficulty date: December 31, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 69,386 hours, 9,226 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Damaged
- Location: Emergency O2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 FOUND DAMAGE TO EMERGENCY OXYGEN CONTAINER FWD OF L1 DOOR. CORRECTIVE ACTION: R AND R EMERGENCY OXYGEN CONTAINER AT L1 DOOR PER PER A330 AMM 35-21. ALSO C/W PASSENGER EMERGENCY OXYGEN SYSTEM OPERATIONAL TEST PER A330 AMM 35-21. OPS CHK GOOD. (9926647)
